- -

A fixed point theorem for preordered complete fuzzy quasi-metric spaces and an application

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A fixed point theorem for preordered complete fuzzy quasi-metric spaces and an application

Show full item record

Castro Company, F.; Romaguera Bonilla, S.; Tirado Peláez, P. (2014). A fixed point theorem for preordered complete fuzzy quasi-metric spaces and an application. Journal of Inequalities and Applications. 2014(122):1-11. doi:10.1186/1029-242X-2014-122

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/62026

Files in this item

Item Metadata

Title: A fixed point theorem for preordered complete fuzzy quasi-metric spaces and an application
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada
Issued date:
Abstract:
We obtain a fixed point theorem for a type of generalized contractions on preordered complete fuzzy quasi-metric spaces which is applied to deduce, among other results, a procedure to show in a direct and easy fashion the ...[+]
Subjects: Fixed point , Preordered fuzzy quasi-metric space , Recurrence equation , Algorithm
Copyrigths: Reconocimiento (by)
Source:
Journal of Inequalities and Applications. (issn: 1029-242X )
DOI: 10.1186/1029-242X-2014-122
Publisher:
SpringerOpen
Publisher version: http://dx.doi.org/10.1186/1029-242X-2014-122
Thanks:
The second and third named authors thank the supports of the Universitat Politecnica de Valencia, grant PAID-06-12-SP20120471, and the Ministry of Economy and Competitiveness of Spain, grant MTM2012-37894-C02-01.
Type: Artículo

This item appears in the following Collection(s)

Show full item record